# SDR CA090312001

- Difficulty date: February 13, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Aircraft: CGYAS
- Make and model: Cessna 172N
- Aircraft time: 14,886 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 03101465
- Condition: Disconnected
- Location: Rudder Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON FEB 13/2009 AT 14927.1 TAT, ACFT WAS REPORTED BY FLIGHT CREW TO HAVE AN EXCEPTIONALLY LOOSE RUDDER RETURN SPRING (LT SIDE). MX INVESTIGATION FOUND THE SPRING HAD BECOME DISCONNECTED. A NEW SPRING WAS INSTALLED AND RUDDER CONTROL SYS WAS FOUND TO BE SERVICEABLE. SUSPECT SPRING TO HAVE BECOME DISCONNECTED DURING GROUND HANDLING AFTER PREVIOUS FLIGHT ON FEB 8/2009.
